Safe and effective relief from everyday aches and pains for the entire family
*Za odrasle in otroke starejše od 6 let.
Headache, fever, colds and flu, sometimes you need a medicine that will provide relief from all sorts of symptoms. Lekadol (paracetamol 500 mg) is suitable for a wide range of patients and has been tried and trusted for generations. For reliable relief from everyday illness, make Lekadol part of your family.
Lekadol paracetamol 500 mg is an effective analgesic (painkiller) and anti-pyretic (fever-lowering medication), trusted by families to relieve a wide range of everyday family aches and pains. Soothe pain today with Lekadol.
Paracetamol, the active ingredient in Lekadol, has a well-established safety profile and is gentle on the stomach, making it suitable for all the family, including children aged 6 years and over and those with gastrointestinal issues such as ulcers.
Lekadol provides effective relief of mild to moderate everyday pain (e.g., headache, toothache and fever); dental pain; muscle and joint pain associated with cold and flu; rheumatic pain relief (e.g., osteoarthritis and back pain of non-inflammatory origin) and lowering of fever that accompanies bacterial and viral infections.
How to use:
Adults and children aged over 6 years
Children aged from 6 to 12 years
Do not take with any other medications containing paracetamol. In case of overdose, seek medical advice immediately. Always read the full label.
Lekofusin for the flu.
Is it possible to use the drug for fever and muscle pain?
1. Povzetek glavnih značilnosti zdravila Lekadol 500 mg, filmsko obložene tablete. Dostopno na www.lek.si, zadnji dostop: 14. 4. 2023.
2. Prescott, LF. Paracetamol: past, present, and future. Am J Ther 2000;7(2):143–73.
3. Pavšar H in sod. Samozdravljenje bolečine. Zdravila in bolečina. Slovensko farmacevtsko društvo. 2016.
4. E-Pharma market podatki; zajeta zdravila po ATC klasifikaciji N02BE (Paracetamol) Podatki MAT - MAREC 2023
Pred uporabo natančno preberite navodila za uporabo zdravila! O tveganju in neželenih učinkih se posvetujte z zdravnikom ali s farmacevtom.